# SDR REXA2014100401011

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,269 hours, 10,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING AT GALLEY SERVICE DOOR.  DEFERRED GALLEY DOOR HINGE COVER IAW NEF N25-30-11.  TRANSFERRED TO MM02 INSTALLED EMER EXIT SIGN COVER AT GALLEY SERVICE DOOR IAW 33-51-1 1 AMM.  OPERATIONS CHECKED GOOD.  MMO2 UPDATED, PLACARD REMOVED.  THIS CLEARS MEL 25-30-11.
